# SDR MWEA011435

- Difficulty date: November 15, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99577212
- Condition: Cracked
- Location: Fuselage Sta. 88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FUSELAGE STATION 880 & 859 CRACKED AT RADIUS NEXT TO 859 ABOVE LONGERON 16 RIGHT  --  INSTALLED REPAIR ANGLES.
